# SDR MZZA99165

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AIR ASIA, A .25 INCH LONG CRACK WAS FOUND ON ANGLE WHICH IS ATTACHED TO RIGHT LOWER TORQUE BOX VERTICAL WEB AT BS 1340.  THE DAMAGED ANGLE WAS REMOVED AND REPLACED PER B727 SRM CHAPTER 51-30-02 FIG 1-4.  (M)
